User Profile
I'm a 24 year old woman, not what you would consider, sexually active. In the past couple of months my immune system has been run down and I have had a couple of UTI's which I was on anti biotics for, the antibiotics gave me some upper abdominal pain so I would prefer not to go on them if possible. The other night I received some rather rough digital foreplay from someone and the next day had quite a bad UTI, 4 days later I still have it. I'm taking alkaline powder, cranberry tabletts and carrot juice. My urine is clear but every so often the toilet paper is a very slight pink colour, similar to the beginning of mensturation. Just wondering if this is something to be concerned about.


Did you find this post helpful?
|

User Profile
replied April 19th, 2011
Sexual Health - Women Answer A22130
Hi,
Welcome to ehealthforum,
Possibility of vaginal injury, cervical injury, cervical erosion or dysplasia cannot be ruled out as causes for the abnormal bleeding/discharge. You would require an examination to confirm/rule these out and also to identify the source of discharge/spotting/bleeding. Consider getting started on supplements to build up the immunity. Visit your doctor/gynecologist at the earliest for a thorough check for the cause and get started on treatment as indicated. If antibiotics are prescribed, request prescription for antacids or acid suppressors to avoid having abdominal pain (due to antibiotic induced gastritis). Drink plenty of water, cranberry juice to help with the UTI symptoms (they can only give temporary relief, not cure the infection).
Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
One in five women will develop a UTI during her life. But what are UTIs? and what causes this type of infection?...
Why are women more at risk of developing UTI than men? Read here for more on what causes urinary tract infections and what puts you at risk of UTI....
A UTI can affect the bladder, kidney, ureters and/or the urethra. Learn which symptoms indicate urinary tract infection, complications and when to seek help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Urinary and Bladder Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.